# SDR DXTA2011051604580

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 2,988 hours, 1,898 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 60068821
- Part serial: DEC060340
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 2,988 hours, 1,898 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE GRABS SEVERELY ON LANDING.   TROUBLESHOOTING OF THE BRAKE SYS REVEALED THAT THE LT ANTISKID WAS NOT ALLOWING ANY PRESSURE TO THE LT BRAKES AND THE RIGHT ANTISKID VALVE WOULD NOT MODULATE PRESSURE. REMOVED LT ANTISKID VALVE AND INSTALLED A NEW ANTISKID VALVE.  OPS TESTED GOOD WITH NO DEFECTS NOTED.
